CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS

Crawley-Boevey WW (2018)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370(5): 3289-3313.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We relax the definition of a string algebra to also include infinite-dimensional algebras such as k[x, y]/(xy). Using the functorial filtration method, which goes back to Gelfand and Ponomarev, we show that finitely generated modules and artinian modules (and more generally finitely controlled and pointwise artinian modules) are classified in terms of string and band modules. This subsumes the known classifications of finite-dimensional modules for string algebras and of finitely generated modules for k[x, y]/( xy). Unlike in the finite-dimensional case, the words parameterizing string modules may be infinite.
Erscheinungsjahr
2018
Zeitschriftentitel
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
370
Ausgabe
5
Seite(n)
3289-3313
ISSN
0002-9947
eISSN
1088-6850
Page URI
https://pub.uni-bielefeld.de/record/2918646

Zitieren

Crawley-Boevey WW. CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 2018;370(5):3289-3313.
Crawley-Boevey, W. W. (2018). CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370(5), 3289-3313. doi:10.1090/tran/7032
Crawley-Boevey, W. W. (2018). CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370, 3289-3313.
Crawley-Boevey, W.W., 2018. CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370(5), p 3289-3313.
W.W. Crawley-Boevey, “CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS”, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 370, 2018, pp. 3289-3313.
Crawley-Boevey, W.W.: CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 370, 3289-3313 (2018).
Crawley-Boevey, William Walstan. “CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS”. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370.5 (2018): 3289-3313.